# SDR ACE0102021

- Difficulty date: January 4, 2002
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A65B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Wire
- Condition: Broken
- Location: Nr 2 Eng Oil Ind
- Part time: 23,717 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE OIL PRESSURE INDICATED (0) UNTIL POWER WAS REDUCED TO 1700 LBS TORQUE.  RETURNED TO AIRPORT FOR AN UNEVENTFUL LANDING.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE NR ENGINE OIL PRESSURE TRANSMITTER CONNECTOR.
